Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 267, NWS Indianapolis, IN

July 14, 2015Jackson County, Jennings County, Washington County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jul 14, 2015, 4:30 AM EDT for Jackson County, Jennings County, Washington County, Indiana. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 4:30 AM EDT (08:30 UTC)
Expired
Jul 14, 2015, 11:00 PM EDT
In force
19 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IN, Jennings County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vernon Fork Muscatatuck River near Vernon (VRNI3). The gauge peaked at 19.60 ft at Jul 14, 2015, 6:00 AM EDT.

actionminormoderate102007/1407/1507/16
Action stage
12 ft
Minor stage
17 ft
Moderate stage
27 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WGUS43 KIND 140830
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 AM EDT TUE JUL 14 2015

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Buck Creek...Haw Creek...Muscatatuck River...White River...
...Observed flooding changed from Minor to Minor severity for the 
following rivers in Indiana...
...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Indiana...
  Youngs Creek at Amity affecting Johnson County
...Observed flooding changed from Minor to Minor severity for the 
following rivers in Indiana...
...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Indiana...
  East Fork White River at Seymour affecting Jackson...Lawrence and 
  Washington Counties
  Eagle Creek at Zionsville affecting Boone and Marion Counties
  White River at Spencer affecting Greene...Monroe and Owen Counties

.Lowland flooding will develop along rivers in central and southern 
Indiana. Significant flooding is not expected. Flooding will affect 
some local and State Roads...Low agricultural land and some river 
parks. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-142030-
/O.EXT.KIND.FL.W.0245.000000T0000Z-150719T1600Z/
/SERI3.2.ER.150712T1727Z.150715T0000Z.150719T0400Z.UU/
430 AM EDT TUE JUL 14 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The East Fork White River at Seymour.* At  3:45 AM Tuesday the stage was 16.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early Sunday morning.
* At 17.1 feet...During June 2010...State Road 258 east of Cortland 
  was closed for the second time in 10 days.

&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC005-142018-
/O.NEW.KIND.FL.W.0264.150714T0830Z-150714T2018Z/
/HCCI3.2.ER.150714T0555Z.150714T1000Z.150714T1418Z.NO/
430 AM EDT TUE JUL 14 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Haw Creek near Clifford 1.2 SE.
* until this afternoon.
* At  4:16 AM Tuesday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.9 feet by this
  morning. The river will fall below flood stage late this morning.
* At 14.5 feet...Near major flooding in progress along Haw Creek.  
  Flooded roads include...CR 450 N...Rocky Ford Road...10th Street 
  and Marr Road according to Columbus Response Plan.

&&

LAT...LON 3927 8586 3925 8589 3920 8593 3918 8590
      3923 8587 3926 8585             

$$

INC081-142029-
/O.CON.KIND.FL.W.0251.000000T0000Z-000000T0000Z/
/AMTI3.2.ER.150712T1124Z.150714T2000Z.000000T0000Z.UU/
430 AM EDT TUE JUL 14 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Youngs Creek at Amity.* At  4:15 AM Tuesday the stage was 9.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 10.2 feet by late
  this afternoon then begin falling.
* At 10.0 feet...Significant flooding in progress.  Parks and some 
  local roads are flooded by a foot or more of water.  Agricultural 
  flooding is noticeable.

&&

LAT...LON 3945 8605 3942 8602 3937 8602 3938 8598
      3943 8599 3945 8602             

$$

INC011-097-142029-
/O.EXT.KIND.FL.W.0263.000000T0000Z-150714T2056Z/
/ZONI3.2.ER.150714T0517Z.150714T1200Z.150714T1456Z.UU/
430 AM EDT TUE JUL 14 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Eagle Creek at Zionsville.* At  3:45 AM Tuesday the stage was 10.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by this
  morning. The river will fall below flood stage late this morning.
* At 11.1 feet...On February 28, 2011 the first water rescues occurred
  at CR 200S just east of Pleasant View Rd and CR 1000E about 0.4 
  miles north of SR 32 when Zionsville was 11.1 feet and rising 
  steadily and Prairie Creek near Lebanon was at 14.8 feet.  These 
  locations are located upstream of Zionsville and may indicate 
  extensive flooding within a few hours in the Zionsville area. 

&&

LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
      3994 8624 4004 8628             

$$

INC097-109-142029-
/O.NEW.KIND.FL.W.0265.150715T0300Z-150716T2000Z/
/RVNI3.1.ER.150715T0300Z.150715T1200Z.150716T0800Z.UU/
430 AM EDT TUE JUL 14 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Ravenswood.
* from this evening to Thursday afternoon.
* Flood stage is 6.0 feet.
* Forecast...The river is forecast to have a maximum value of 6.3 
  feet tomorrow morning.
* At 6.0 feet...Lowest portion of Ravenswood begins to flood.

&&

LAT...LON 3991 8611 3988 8616 3982 8621 3981 8619
      3987 8613 3991 8609             

$$

INC055-105-119-142029-
/O.EXT.KIND.FL.W.0231.000000T0000Z-150719T1200Z/
/SPNI3.2.ER.150709T0637Z.150716T0000Z.150719T0000Z.UU/
430 AM EDT TUE JUL 14 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The White River at Spencer.* At  3:30 AM Tuesday the stage was 19.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by 
  tomorrow evening. The river will fall below flood stage Saturday 
  evening.
* At 20.0 feet...Hyden Road, Fifth Avenue and west side of Cooper 
  Street on Spencer's southside begins to flood.

&&

LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
      3928 8675 3934 8665             

$$

INC097-142029-
/O.NEW.KIND.FL.W.0266.150714T1213Z-150715T0508Z/
/ACTI3.1.ER.150714T1213Z.150714T1600Z.150714T2308Z.UU/
430 AM EDT TUE JUL 14 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Buck Creek at Acton.
* from this morning to late tonight.
* At  4:00 AM Tuesday the stage was 7.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 9.6 feet by this afternoon.the river will fall below 
  flood stage by this evening.
* At 9.5 feet...Flooding in progress along Buck Creek in southeast 
  Marion and northwest Shelby Counties.  Flooding primarily affects 
  agricultural land and some recreational areas.  Flooding of Shelby 
  CR 700N one quarter of a mile east of Shelby CR 875W may begin at 
  this level especially if Sugar Creek at New Palestine is 7 feet or 
  higher.

&&

LAT...LON 3969 8597 3962 8597 3961 8591 3962 8591
      3963 8594 3969 8595             

$$

INC071-079-175-142029-
/O.NEW.KIND.FL.W.0267.150714T0830Z-150715T0300Z/
/VRNI3.1.ER.150714T0717Z.150714T1200Z.150714T1500Z.UU/
430 AM EDT TUE JUL 14 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Muscatatuck River at Vernon.
* until this evening.
* At  3:45 AM Tuesday the stage was 18.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by this
  morning. The river will fall below flood stage late this morning.


&&

LAT...LON 3901 8561 3891 8587 3873 8595 3871 8589
      3885 8580 3894 8557             

$$
1 follow-up statement
846 
WGUS83 KIND 141455
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1055 AM EDT TUE JUL 14 2015

...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  Muscatatuck River...White River...


.The White River at Ravenswood is not expected to reach flood
stage.  The Vernon Fork of the Muscatatuck River fell below flood
stage in the immediate Vernon area this morning.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-079-175-141525-
/O.CAN.KIND.FL.W.0267.000000T0000Z-150715T0300Z/
/VRNI3.1.ER.150714T0717Z.150714T0945Z.150714T1336Z.UU/
1055 AM EDT TUE JUL 14 2015

The Flood Warning is cancelled for
  The Muscatatuck River at Vernon.
* At 10:45 AM Tuesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at  9:36 AM Tuesday.
* Forecast...The river will continue to fall to 6.6 feet by tomorrow 
  morning.


&&

LAT...LON 3901 8561 3891 8587 3873 8595 3871 8589
      3885 8580 3894 8557             

$$

INC097-109-141525-
/O.CAN.KIND.FL.W.0265.000000T0000Z-150716T2000Z/
/RVNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1055 AM EDT TUE JUL 14 2015

The Flood Warning is cancelled for
  The White River at Ravenswood.
* Flood stage is 6.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 5.9 feet after midnight tomorrow.

&&

LAT...LON 3991 8611 3988 8616 3982 8621 3981 8619
      3987 8613 3991 8609             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 14, 4:28 AM EDT, 2 minutes earlier.

Area forecast discussion, Jul 14, 4:28 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 AM EDT TUE JUL 14 2015

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 422 AM EDT TUE JUL 14 2015

ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS
HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES
RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES
ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW.

&&

.NEAR TERM /TODAY/...

ISSUED AT 422 AM EDT TUE JUL 14 2015

THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN COUNTIES AT 4. WITH SOME
INSTABILITY STILL AVAILABLE SEVERE THUNDERSTORM WATCH CONTINUES IN
THAT AREA. OVER THE NEXT COUPLE OF HOURS SHOULD SEE THAT POTENTIAL
SINK SOUTH OF THE AREA. MOVING INTO THE MORNING COULD SEE A FEW
BRIEF HOURS WITH MINIMAL ACTIVITY IN THE AREA BUT THEN MODELS ARE
SHOWING MOVE ACTIVITY DEVELOPING WITH ANOTHER WAVE MOVING IN FROM
THE NORTHWEST ALONG WITH A WEAK COLD FRONT. WITH A LITTLE TIME TO
RECHARGE AND MULTIPLE BOUNDARIES LEFT ACROSS THE AREA TO INTERACT
WITH COULD SEE SEVERE STORMS DEVELOP AGAIN THIS AFTERNOON...WITH THE
GREATEST POTENTIAL IN THE SOUTHERN AND EASTERN COUNTIES. CURRENTLY
LOOKS LIKE BEST TIMING FOR INITIATION WOULD BE IN THE 16-20Z
TIMEFRAME...WITH ALL STORMS BEING SOUTH AND EAST OF THE FORECAST
AREA BY 0Z.

WITH CREEKS AND STREAMS HIGH AND SATURATED SOILS DECIDED TO
CONTINUE WITH FLASH FLOOD WATCH ACROSS THE SOUTHERN AND EASTERN
COUNTIES WHERE CHANCES FOR THUNDERSTORMS ARE HIGHEST TODAY. NOT
EXPECTING WIDESPREAD HIGH RAINFALL AMOUNTS...BUT A QUICK INCH OF
RAIN COULD PRODUCE FLASH FLOODING CONDITIONS IN PLACES DUE TO
ANTECEDENT CONDITIONS.

HIGH TEMPERATURES TODAY SHOULD GET INTO THE MIDDLE 80S NORTH TO
LOWER 90S SOUTHWEST AND HIGH HUMIDITY IS EXPECTED TO LAST THROUGH
THE DAY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...

ISSUED AT 422 AM EDT TUE JUL 14 2015

HIGH PRESSURE BUILDING IN THE WAKE OF THE FRONTAL PASSAGE WILL ALLOW
DRY WEATHER TO FINALLY PROVIDE A BRIEF BREAK FROM THE CONSTANT
THREAT OF THUNDERSTORMS OF THE LAST SEVERAL DAYS. COOLER AND LESS
HUMID AIR WILL MOVE INTO PLACE FOR WEDNESDAY BUT HUMIDITY WILL START
TO RETURN BY THURSDAY AS HIGH PRESSURE MOVES OFF TO THE EAST. AS IT
DOES SO A SHORTWAVE AND ASSOCIATED COLD FRONT WILL APPROACH THE AREA
LATE THURSDAY NIGHT BRINGING THUNDERSTORM CHANCES BACK TO NORTHWEST
PORTIONS OF THE AREA. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL
WITH HIGHS IN THE UPPER 70S TO LOWER 80S.

ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS
HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES
RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES
ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
ISSUED AT 148 AM EDT TUE JUL 14 2015

MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY
THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW
ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM
FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL
PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE
UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT
LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY
BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH
PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE
SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT
WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT
WITH TIMING ERRORS POSSIBLE.

850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG
WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S
POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM
BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES.

&&

.AVIATION /DISCUSSION FOR THE 140600Z TAFS/...
ISSUED AT 1200 AM EDT TUE JUL 14 2015

SEVERAL CONVECTIVE CLUSTERS CONTINUE OVER PARTS OF THE AREA...WITH
COVERAGE GENERALLY DIMINISHING WITH TIME. AS 850MB JET OF 25-30 KTS
SAGS SOUTH WITH TIME...EXPECTING THE CONVECTIVE THREAT TO DO SO AS
WELL. APPEARS CONVECTIVE THREAT WILL DIMINISH BY 140800Z IN THE
VICINITY OF KIND/KHUF/KBMG. BRIEF IFR VISIBILITY RESTRICTIONS AND
GUSTY/SHIFTING WINDS IN AND NEAR THE CONVECTION.

POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP TOWARDS
DAYBREAK ON TUESDAY...BUT CONFIDENCE IN THIS IS LOW.

OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS 220-250 DEGREES AT 6-9
KTS OVERNIGHT EXPECTED TO VEER AROUND TO 260-290 DEGREES AT 10-14
KTS BY LATE MORNING TUESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ038>042-046>049-
053>057-061>065-068>072.

FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031-
035>037-043>045-051-052-060-067.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM...MK
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
736 PM EDT MON JUL 13 2015

INZ021-028>031-035>049-051>057-060>065-067>072-142345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
736 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL
AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH
AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN
SECTIONS THIS EVENING.

RIVER FLOODING WILL ALSO CONTINUE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY
RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING.
HIGH HEAT INDICES.

TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST
CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT.  THE
HEAT THIS AFTERNOON EARLY THIS EVENING.

DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW
WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH
COULD BE SEVERE AND OR PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND
EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY
ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED.

THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE
IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY.

FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK.

DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW
PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL
INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT
IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Jul 14, 2:19 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     TSTM WND DMG     SPEEDWAY                39.79N  86.25W
07/14/2015                   MARION             IN   BROADCAST MEDIA

            NUMEROUS TREES DOWN SHORTLY BEFORE AND AFTER THIS
            TIME...SEVERAL ON VEHICLES. SIGNIFICANT TREE DAMAGE
            REPORTED AT CRAWFORDSVILLE AND LYNHURST. DAMAGE ALSO AT
            GERRARD AND 21ST STREET.

&&

BHH
Local storm report, Jul 14, 2:24 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     SPEEDWAY                39.79N  86.25W
07/14/2015                   MARION             IN   BROADCAST MEDIA

            STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
            STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
            ROAD.

0220 AM     FLOOD            SPEEDWAY                39.79N  86.25W
07/14/2015                   MARION             IN   BROADCAST MEDIA

            STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
            STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
            ROAD.

&&

BHH
Local storm report, Jul 14, 2:45 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     2 SE INDIANAPOLIS       39.76N  86.12W
07/14/2015                   MARION             IN   TRAINED SPOTTER

            A FEW TREE BRANCHES DOWN UP TO 1.5 INCHES THICK AND
            SEVERAL FEET THICK

&&

BHH
Local storm report, Jul 14, 3:01 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             1 SW SHELBYVILLE        39.51N  85.79W
07/14/2015  E0.25 INCH       SHELBY             IN   PUBLIC

&&

BHH
Local storm report, Jul 14, 3:29 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     2 SW INDIANAPOLIS       39.76N  86.17W
07/14/2015                   MARION             IN   STATE OFFICIAL

            INDIANA DHS CALLED REPORTING TREES DOWN...POWER LINES
            DOWN AND DAMAGE TO HOMES FROM AROUND 10TH AND TIBBS
            STREET TO MERIDIAN STREET AND THOMPSON ROAD.

&&

MKOCH
Local storm report, Jul 14, 4:13 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     FLOOD            NASHVILLE               39.20N  86.24W
07/14/2015                   BROWN              IN   LAW ENFORCEMENT

            WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
            POWERLINES DOWN.

0236 AM     TSTM WND DMG     NASHVILLE               39.20N  86.24W
07/14/2015                   BROWN              IN   LAW ENFORCEMENT

            WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
            POWERLINES DOWN.

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:14 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren46 min
Jul 13, 8:35 PM EDTAreal Flood WarningINDHendricks, Montgomery, Putnam3 hr
Jul 13, 8:44 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam46 min
Jul 13, 8:51 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam24 min
Jul 13, 8:54 PM EDTTornado WarningINDTippecanoe, Warren36 min
Jul 13, 9:01 PM EDTFlash Flood WarningINDTippecanoe, Warren3 hr
Jul 13, 9:10 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam50 min
Jul 13, 9:23 PM EDTTornado WarningINDTippecanoe, Warren19 min
Jul 13, 9:34 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen41 min
Jul 13, 9:38 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby37 min
Jul 13, 9:54 PM EDTAreal Flood WarningINDHendricks, Morgan4 hr
Jul 13, 9:56 PM EDTSevere Thunderstorm WarningINDHendricks15 min
Jul 13, 10:15 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen33 min
Jul 13, 10:26 PM EDTAreal Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:31 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson44 min
Jul 13, 10:36 PM EDTFlash Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:47 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Morgan5 hr
Jul 13, 10:55 PM EDTFlash Flood WarningINDHamilton, Hancock, Marion5 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDOwen56 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDTippecanoe7 days
Jul 13, 11:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown23 min
Jul 13, 11:27 PM EDTSevere Thunderstorm WarningINDHamilton, Marion19 min
Jul 13, 11:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown19 min
Jul 13, 11:35 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 12:45 AM EDTAreal Flood WarningINDShelby3 hr
Jul 14, 1:15 AM EDTFlash Flood WarningINDRandolph6 hr
Jul 14, 1:23 AM EDTRiver Flood WarningINDJohnson7 days
Jul 14, 1:23 AM EDTRiver Flood WarningINDBoone, Marion18 hr
Jul 14, 2:06 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Jul 14, 2:14 AM EDTSevere Thunderstorm WarningINDMarion23 min
Jul 14, 2:16 AM EDTAreal Flood WarningINDBoone, Hendricks, Johnson, Marion, Montgomery13 hr
Jul 14, 4:07 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDBartholomew16 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion, Morgan60 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion21 hr
Jul 14, 5:01 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings, Shelby4 hr
Jul 14, 5:41 AM EDTSevere Thunderstorm WarningINDDaviess, Knox23 min
Jul 14, 7:48 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings24 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew, Jackson53 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew33 hr
Jul 14, 1:13 PM EDTRiver Flood WarningINDPutnam26 hr
Jul 14, 4:26 PM EDTSpecial Weather StatementINDScott19 min

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.